# SDR EISA98236

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK, WHILE DOING SCHEDULED GEAR CHANGE LEFT FORWARD TRUNNION FITTING CORRODED.  REMOVED AND REPLACED FWD TRUNNION FITTING PER SRM 51-10-1 AND 51-30-2 AND MM 20-80-1.  (M)
